Re: DEPO Shot makes me crazy!
The depo shot is the worst. I didn't have much side effects after the first or second shot, but the 3rd I started having awful headaches, gained weight, and felt paranoid and crazy. Lots of other symptoms as well, but you get the idea. I think that contributed to my marriage failing, although it certainly wasn't the only cause.
It took a good 6 months after my last shot before I started feeling better again, feeling like my normal self. I agree with Kszan- talk to your husband! Tell him you didn't know the shot would do this to you, and you are trying to cope as best as you can until the shot clears your system.
At least these days, Dr's now are willing to associate these symptoms with Depo. I started Depo in Feb. 2002 and my symptoms showed up about September- I talked to my midwife, who was adament that the depo WOULDN'T do those things. I went to an OB who claimed the same thing. It's now pretty widespread what it can do. Some women do well, some women do awful. I was one of the awfuls.
Good luck to you.